# SDR DALA2019072004325

- Difficulty date: July 19, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 60,134 hours, 21,885 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1179697) DURING INSPECTION FOUND CORROSION INTERNAL STRUCTURE BTW STR 2L AND STR 3L AT LEVEL OF BS 1104 AND WL 300 APPROX HORIZONTAL STABILIZER CENTER SECTION IN TAIL COMPARTMENT. REPLACED ANGLE LOCATED INTERNAL STRUCTURE BTW STR 2L AND STR 3L AT LEVEL OF BST 1104 AND WL 300 APPROX HORIZONTAL STABILIZER CENTER SECTION IN TAIL COMPARTMENT AS PER SRM 51-10-02 STEP 9 AND DRAWING NR 4878700 REV B.
